Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 11, Issue 2

Issues

Bounds on the roots of the Steiner polynomial

Madeleine Jetter
  • Department of Mathematics, California State University, San Bernardino, 5500 University Parkway, San Bernardino, CA 92407, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-04-08 | DOI: https://doi.org/10.1515/advgeom.2011.008

Abstract

We consider the Steiner polynomial of a C 2 convex body . Denote by ρ min the minimum value of the principal radii of curvature of ∂K and by ρ max their maximum. When n ≤ 5, the real parts of the roots are bounded above by –ρ min and below by –ρ max. These bounds are valid for any n such that all of the roots of the Steiner polynomial of every convex body in lie in the left half-plane.

About the article

Received: 2009-03-27

Published Online: 2011-04-08

Published in Print: 2011-04-01


Citation Information: Advances in Geometry, Volume 11, Issue 2, Pages 313–317, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom.2011.008.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
YUNLONG YANG and DEYAN ZHANG
Bulletin of the Australian Mathematical Society, 2016, Volume 94, Number 01, Page 155
[2]
Shengliang Pan, Yunlong Yang, and Pingliang Huang
Comptes Rendus Mathematique, 2016, Volume 354, Number 2, Page 195
[3]
María A. Hernández Cifre and Jesús Yepes Nicolás
Journal of Mathematical Analysis and Applications, 2013, Volume 401, Number 2, Page 733

Comments (0)

Please log in or register to comment.
Log in